# SDR AALA202504237927

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 17,316 hours, 6,494 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: B131605211
- Condition: Cut
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOST ABOUT 1QT OF OIL PER 15-20 MIN IN FLIGHT ON NUMBER 1 ENGINE; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. PERFORMED TSI, FOUND OIL FILTER CAP O-RING CUT IN HALF. REMOVED AND REPLACED OIL TANK FILLER CAP, PER AMM 79-11-03. PERFORMED OPERTIONAL AND LEAKS NO LEAKS NOTED.
